MathSciNet Relay Station
MathSciNet bibliographic data
MR2900763 46A45 (40C05 40H05)
Mursaleen, Mohammad; Noman, Abdullah Kaid On some new sequence spaces of non-absolute type related to the spaces $\ell_p$ and $\ell_\infty$ II. Math. Commun. 16 (2011), no. 2, 383–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement